# SDR UIEA2018031300399

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,957 hours, 23,993 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIBRATION, 5.0 DURING CLIMB.  ADJUSTED THE NR 1 ENGINE FAN TRIM BALANCE USING EXTERNAL ANALYZER IAW AMM 72-31-00/501.
